# SDR 20000511AP027

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER CRACKED ABOVE RIGHT ELEPHANT EAR FAIRING ON AFT SEGMENT.  REMOVED SEAL RETAINER, DRILLED HOLES IN NEW RETAINER IAW 51-30-2 PAGE 5.  INSTALLED RETAINER IAW 51-30-2 PAGE 5.  (M)
